# SDR FDEA201410062973

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757256
- Aircraft serial: 24884
- Aircraft time: 69,686 hours, 21,613 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 012N87716
- Part serial: 555
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION NOTED FIRST OFFICER`S NR 2 SLIDING WINDOW HAS NUMEROUS BUBBLES IN BETWEEN PANES.  R & R NR 2 OPEN ABLE WINDOW FIRST OFFICER`S IAW AMM 56-11-02-4, OK TO CONTINUE.
